MAUDE Adverse Event Report: BAUSCH + LOMB STELLARIS ELITE VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB STELLARIS ELITE VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION
Model Number BL11145
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 09/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the user facility that there was an issue with chamber stability, and the capsule was broken during i/a mode.The capsule bag was soft enough where it was sucked into the i/a handpiece causing the bag to break.A vitrectomy was performed, and the patient is likely ok.
 
Additional Manufacturer Narrative
A field service technician visited the site, and the reported issue could not be duplicated during evaluation.The system operated normally throughout testing, indicating no identifiable fault at this time.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.We were unable to determine root cause as the issue could not be replicated.The reported issue could not be replicated therefore no corrective action is required at this time, and the system remains operational and in service.

Brand Name
STELLARIS ELITE VISION ENHANCEMENT SYSTEM
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester MO 14609
Manufacturer (Section G)
BAUSCH & LOMB INCORPORATED
3365 tree ct. industrial blvd
saint louis MO
Manufacturer Contact
amy frutiger
3365 tree court industrial blvd
saint louis, MO 
6362263089
MDR Report Key23404545
Report Number0001920664-2025-00111
Device Sequence Number4929684
Product Code HQC
UDI-Device Identifier00757770524495
UDI-Public(01)00757770524495(11)201209
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K063331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBL11145
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Initial Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BL2380R COMPRESSOR CPA05886
Patient SexUnknown